# SDR AMWA82479BC

- Difficulty date: February 5, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 21,918 hours, 32,326 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 13071
- Condition: Discharged
- Location: Master
- Part time: 13,799 hours, 22,155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE REPLACED BATTERY TO CLEAR THE DISCREPANCY.  THIS BATTERY CHARGE LIGHT ILLUMINATION IS CONSIDERED A NUISANCE WARNING, CAUSING SERIOUS DISTRACTION TO THE PILOTS.
